MAUDE Adverse Event Report: AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM

AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Catalog Number 1012583-19
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 06/17/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.There was no reported device malfunction and the product was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of pseudoaneurysm is listed in the graftmaster rapid exchange (rx) coronary stent graft system, domestic instructions for use (ifu) as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that the patient presented with a right coronary artery (rca) pseudoaneurysm located at a previous implanted rca stent and with a coronary femoral fistula into the right atrium.A 4.5x19mm graftmaster stent was implanted without reported issue in the pseudoaneurysm area with the perforation.Subsequent angiography revealed improved blood flow in this area; however, there was continued pseudoaneurysm formation.Reportedly, the perforation was sealed; however, it is unknown if the graftmaster stent contributed to the continued pseudoaneurysm formation.A 4.0x8mm non-abbott stent was implanted in the mid rca, overlapping the previous graftmaster stent.Additionally, a 4.0x8mm xience alpine stent was implanted overlapping the distal portion of the graftmaster stent.Post dilatation was performed on the entire stented portion.Final imaging revealed excellent stent apposition and exclusion of the pseudoaneurysm area with brisk antegrade flow distally.The patient tolerated the procedure well with no adverse sequela.Per physician, the graftmaster stent did not cause or contribute to complications or adverse events.There was no additional information provided regarding this device issue.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT GRAFT
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6440349
Report Number2024168-2017-02603
Device Sequence Number11009650
Product Code MAF
UDI-Device Identifier08717648176487
UDI-Public(01)08717648176487(17)171130(10)5120441
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Catalogue Number1012583-19
Device Lot Number5120441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2017
Initial Report FDA Received Date03/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight122